# SDR SIMA200926702

- Difficulty date: September 22, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N736DT
- Make and model: Emb EMB-135LR
- Aircraft serial: 145388
- Aircraft time: 18,884 hours, 16,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE NR 4 EMERGENCY LIGHT FLOOR STRIP AND MARKER LIGHTS ON THE LEFT AND RIGHT SIDE OF THE EMERGENCY EXIT DOORS INOPERABLE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 5 INVERTER IAW AMM 33-50-11.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
